# SDR 07FDEA01973

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP04147
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ON SEAT TRACK FOUND 1 SEVERE CORROSION WITH EXFOLIATION AND 6 ELONGATED HOLES, DISCREPANCY FOUND DURING ACF MODIFICATION.  REPAIRED IAW SRM 53-70-00 FIG 1 VOL 1.
